... as I woke up I was like wired. I got really angry and emotional. I was screaming and crying and just so agitated and that is not me at all. I was even accusing of cheating. Is this a side effect of Xanax? I was not myself at all and some things were a blur. Could this get worse?
Meds that effect your central nervous system can do some bizarre and paradoxical things. I'd say xanax isn't for you. Cheating accusations will get you divorced, lol. I doubt its going to get worse but it takes a some time to get the xanax out of your system. It takes about 55 hrs to get out of your body completely. Of course the effect will lessen like the medication is lessening. Apologize to your family and tell them its the xanax.
Yes it is and it won't get worse if you take it as directed and allow some time for your system to adjust. Whatever you do, do not make any changes to the Dr's instructions on your own or from advice from anyone but the prescribing physician. If you get to the 7th day with no improvement at all you must tell the Dr, because by then there should be significant improvement. Other meds in your system (if any) could also be causing this.
It is common for some people to react that way with benzos, as kaismama said it may not be the med for you. However, It should go away once your body adjusts to it. I am surprised your Dr gave you 2 mg for your first time. Maybe cut it in half and see if that helps. Good luck
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2009 • 1 answer
Updated 29 May 2019 • 5 answers
Updated 19 Sep 2018 • 2 answers
Updated 6 Sep 2015 • 2 answers
Updated 28 Sep 2016 • 1 answer